# SDR DALA2023081106543

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 EXCESSIVE PLAY PASSENGER CREW DOOR 832 ON BUSHINGS BETWEEN UPPER CONNECTION LINK AND SUPPORT ARM. CORRECTIVE ACTION: REPLACED BUSHINGS. OK FOR SERVICE. (2911092)
